# SDR DALA2018032001841

- Difficulty date: March 16, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 70,128 hours, 13,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Failed
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARMED LIGHT BLINKING WHILE SLIDE IS DISARMED.    REPLACED THE RELAY PROXIMITY SWITCHES AND LIGHTS.  PERFORMED AN OPERATIONAL TEST OF THE SLIDE ARMED WARNING SYSTEM IAW AMM 52-73 ON BOTH L4 AND R4 DOORS. CHECKED GOOD.
